It is currently Fri Aug 18, 2017 4:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Aug 03, 2010 8:08 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 03, 2010 7:45 pm
Posts: 3
I went to my doc to tell him that I had been taking hyrdo 10/500 (2 to 4 daily) for about a year, and had decided to stop, but started having cravings for other stuff (former coke addict, misc stuff). It was more of a mental addiction to the hydro. He prescribed the 8mg sub - I was not familiar with it, but took it as prescribed, under the tongue. This was last Monday evening. I wanted to hear if anyone else has had these reactions. It was super strong. I started nodding out like crazy, then throwing up. I have panic disorder and started getting very worried. I heard flutterings, and saw shadows outside of my front door (glass), and got scared. I started to be afraid I could not drive to work the next day (ended up calling in). Went back to my doc - was near hysterical and called my husband to come home and rive me to the doc. He heard that I was hearing things, etc., and sent me home with zyprexa (which I didn't take - too scared to take more stuff). I was still throwing up (but not constantly like a virus). I had no appetite. Couldn't hold down fluids. Was worried about my liver. Husband drove me to the ER where they gave me fluids and checked my liver enzymes - all appeared okay. (Also gave me anti-nausea meds.) I remainded dizzy headed and with no appetite for the remainder of the week (stayed out of work all week). Today, over a week later, I still have to make myself eat, but it is getting slightly better. I am extremely anxious over driving, and have very quick bowels (my food moves through really fast and is sometimes an emergency to get to the bathroom). Still a little "weird headed/dizzy-ish." WHAT IS GOING ON? Why am I reacting this way? I think it was way too high of a dose considering what I had been taking. I keep thinking I have damaged myself in some way. What are your thoughts? Thanks for your input. (Oh needless to say - did not take a second dose.)


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 03, 2010 10:08 pm 
Offline
Super Poster
Super Poster

Joined: Thu Jun 17, 2010 5:35 pm
Posts: 170
Hello Yimme,

I am very sorry your feeling so sick, i can't imagine how much that must stink. I would have to agree with your instink that your dose is to high. Maybe tomarro only take 1/2 your dose {4mgs} or even start with 1/4 {2mgs} and that way if you need more then you could always go up a little. The biggest thing i have learned is listen to your body! right now your body is saying "what the f**k".

Suboxone has a really long half life 37 hours, so tomarro when you wake up you will still have 4mgs left in your system from what you took today.

Do you have a w/d's or cravings? You should only take enough to stop the w/d's and cravings so you could start with 2mgs and work your way up untill you don't feel sick. When i was prescribed 20mgs i was so tired and dizzy i could barly move i dropped down to 7mgs and that seems to work the best for me. I don't know i'm not a dr. at all but i hate seeing people suffer.

I hope you feel better soon, let us know how your doing! Gook luck i hope you feel better!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 03, 2010 11:04 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 03, 2010 7:45 pm
Posts: 3
thanks for posting hancal...it helps just to have someone say something to me that has some knowledge of the drug...no one around me has any idea of what this is like...

I stopped taking it after the very first dose. Most likely I never needed it for physical addiction withdrawals - I think in the big scheme of things, the amount of hydrocodone was very slight in comparison with the suboxone dosage I was given - I probably didn't need any suboxone. I had cravings like crazy, but nothing was physical - UNTIL I took the suboxone. Now I have no cravings - I'd be too scared to try to take any more of it at all though. I just don't like the lasting symptoms I have -- left over from over a week ago! It makes me concerned that I've damaged myself by taking it. Sometimes I think that all the chemicals I've taken over my lifetime may have taken a toll on my head - certain things seem to no longer be under my control. (Like the panic and such)...I hate it...

Again, thanks for your post. It calms me down to read a post from someone who has taken it - I'm not sure why, but it does.

Yimmee


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 04, 2010 2:22 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Wow. That doctor had you take way too much Sub for what your tolerance would have been with a 20-40mg a day hydro habit. No wonder you got sick! No wonder you were having an anxiety attack.

If you stopped taking the Sub after that first dose, I wonder if the lingering sickness you experienced was just withdrawals. Even at your relatively low dose of hydro, after taking it daily for a year you would expect some withdrawal symptoms, like the stomach/bathroom issues and just generall not feeling well.

I don't think you permanently damaged anything by taking one dose of Sub though. I'm so sorry you had such an awful time of it. For what it's worth, my husband once gave one of my Suboxone's to a friend of his because he wanted to try it (I KNOW, right?) Anyway, he told him to take 1/4 of the pill...but the tough guy took the whole 8mgs. He couldn't stand up without barfing for like 3 days. And this guy was no stranger to opiates.

I think that you will probably be feeling better soon. I kicked a hydro habit like yours once and it seemed like it took a week or two until I felt really ok after I quit (I'd been on them for several months for pain). Try to stay hydrated and eat what you can. Immodium helps, and also hot baths and taking a walk when you feel up to it. You'll be ok, I bet you're almost out of the woods at this point.

Also - good call on not taking the Zyprexa. I had hallcinations similar to yours once when my doctor tried to put me on two antidepressants at the same time. It caused a seritonin overload & she gave me Zyprexa which made me feel like I'd been hit by a truck. I just quit taking the second antidepressant and in a week I was fine.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 04, 2010 12:55 pm 
You OD'd on Sub. I can't believe a doctor would do that to you! So sorry for what you've been through.
Lilly


Top
  
 
 Post subject:
PostPosted: Wed Aug 04, 2010 7:40 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 03, 2010 7:45 pm
Posts: 3
Thank you for your posts. I am starting to feel more like normal, and I think today was day one of my appetite returning (after a week and 2 days!!)... It just so happens that I had my physical scheduled for today so I told my primary care doc about what happened, and she also believed that I was prescribed too much - she was very encouraging and supportive (like ya'll have been). It helps so much to be reassured by folks who know. (I did a lot of praying this last week too - I was convinced I was dying or that I was permanently damaged in my head...)

Thanks everyone.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group